A class of fully nonlinear elliptic equations with singularity at the boundary

Fang-Hua Lin, Lihe Wang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)597-598
Number of pages2
JournalJournal of Geometric Analysis
Volume8
Issue number4
StatePublished - 1998

Fingerprint

Fully Nonlinear Elliptic Equations
Singularity
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A class of fully nonlinear elliptic equations with singularity at the boundary. / Lin, Fang-Hua; Wang, Lihe.

In: Journal of Geometric Analysis, Vol. 8, No. 4, 1998, p. 597-598.

Research output: Contribution to journalArticle

@article{fcb42118fc0b4bd3af8814e713fb1f48,
title = "A class of fully nonlinear elliptic equations with singularity at the boundary",
author = "Fang-Hua Lin and Lihe Wang",
year = "1998",
language = "English (US)",
volume = "8",
pages = "597--598",
journal = "Journal of Geometric Analysis",
issn = "1050-6926",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - A class of fully nonlinear elliptic equations with singularity at the boundary

AU - Lin, Fang-Hua

AU - Wang, Lihe

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=0038678842&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038678842&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 597

EP - 598

JO - Journal of Geometric Analysis

JF - Journal of Geometric Analysis

SN - 1050-6926

IS - 4

ER -